# SDR FDEA201210183684

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310111
- Condition: Corroded
- Location: Zone 500
- Part time: 66,823 hours, 22,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN HAS AREA OF CORROSION AROUND FASTENER AT APPROX WS772,  4" AFT   OF THE FRONT SPAR SKIN EDGE.  AREA FOUND TO BE OUT OF LIMIT DUE TO FLAG NOTE (A) REF SRM 57-20-01, SHEET 4.  ACCOMPLISHED IAW F-5720-162983
